Alert archive / Montana / Red Flag Warnings in 2009

Red Flag Warning 1, NWS Great Falls, MT

July 18, 200911 counties in Montana

NWS Great Falls, MT issued this red flag warning at Jul 18, 2009, 2:49 PM MDT for 11 counties in Montana. It took effect at Jul 19, 2009, 12:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 18, 2009, 2:49 PM MDT (20:49 UTC)
In effect from
Jul 19, 2009, 12:00 PM MDT
Expired
Jul 19, 2009, 9:00 PM MDT
In force
9 hr
Issued by
NWS Great Falls, MT

Counties Blaine County, MT, Chouteau County, MT, Fergus County, MT, Glacier County, MT, Hill County, MT, Lewis and Clark County, MT, Liberty County, MT, Phillips County, MT, Pondera County, MT, Teton County, MT, Toole County, MT

The radar

The Great Falls radar (KTFX), 86 km from the middle of the area, began a volume at 20:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Great_falls, MT (KTFX), launched 12:00Z, 8.8 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Great_falls, MT at 12:00Z on 2009-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Great_falls, MT at 12:00Z on 2009-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2472 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
14 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTFX 182049
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
249 PM MDT SAT JUL 18 2009

MTZ112-113-115-190500-
/O.UPG.KTFX.FW.A.0001.090719T1800Z-090720T0300Z/
/O.NEW.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
249 PM MDT SAT JUL 18 2009

...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR NORTH
CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY FOR
NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND 115 FOR
GUSTY WINDS AND LOW RELATIVE HUMIDITIES. THE FIRE WEATHER WATCH
IS NO LONGER IN EFFECT.

A STRONG RIDGE OF HIGH PRESSURE WILL MAINTAIN VERY WARM AND DRY
CONDITIONS ACROSS THE REGION THROUGH SUNDAY AFTERNOON. CRITICAL FIRE
WEATHER CONDITIONS WILL DEVELOP SUNDAY AFTERNOON AS A COLD FRONT
APPROACHES THE REGION BRINGING GUSTY WEST TO SOUTHWEST WINDS OF 15
TO 25 MPH TO MUCH OF NORTH CENTRAL MONTANA. RELATIVE HUMIDITIES
WILL FALL INTO THE TEENS SUNDAY AFTERNOON WITH CRITICAL FIRE
WEATHER CONDITIONS CONTINUING INTO SUNDAY EVENING. VERY LITTLE OR
NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...HOWEVER A FEW
ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY AFTERNOON AND EVENING.
A WIND SHIFT TO THE NORTHWEST IS EXPECTED BEHIND THE COLD FRONT
SUNDAY EVENING...BRINGING COOLER TEMPERATURES...DIMINISHING WINDS
AND HIGHER RELATIVE HUMIDITIES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
HOENISCH
4 follow-up statements
000 
WWUS85 KTFX 190315
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
915 PM MDT SAT JUL 18 2009

MTZ112-113-115-191200-
/O.CON.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
915 PM MDT SAT JUL 18 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SUNDAY FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 112...113 AND
115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM MDT
SUNDAY. 

A STRONG RIDGE OF HIGH PRESSURE WILL MAINTAIN VERY WARM AND DRY
CONDITIONS ACROSS THE REGION THROUGH SUNDAY AFTERNOON. CRITICAL
FIRE WEATHER CONDITIONS WILL DEVELOP SUNDAY AFTERNOON AS A COLD
FRONT APPROACHES THE REGION BRINGING GUSTY WEST TO SOUTHWEST
WINDS OF 15 TO 25 MPH TO MUCH OF NORTH CENTRAL MONTANA. RELATIVE
HUMIDITIES WILL FALL INTO THE TEENS SUNDAY AFTERNOON WITH
CRITICAL FIRE WEATHER CONDITIONS CONTINUING INTO SUNDAY EVENING.
VERY LITTLE OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...
HOWEVER A FEW ISOLATED THUNDERSTORMS ARE POSSIBLE SUNDAY
AFTERNOON AND EVENING. A WIND SHIFT TO THE NORTHWEST IS EXPECTED
BEHIND THE COLD FRONT SUNDAY EVENING...BRINGING COOLER
TEMPERATURES...DIMINISHING WINDS AND HIGHER RELATIVE HUMIDITIES.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KTFX 191053
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
453 AM MDT SUN JUL 19 2009

MTZ114-192200-
/O.EXA.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-
453 AM MDT SUN JUL 19 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONE 114 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS
EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONE 114 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AS A
COLD FRONT APPROACHES NORTH CENTRAL MONTANA. WEST TO SOUTHWEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP TODAY
ALONG AND AHEAD OF THE FRONT. RELATIVE HUMIDITIES WILL ALSO FALL
INTO THE TEENS THIS AFTERNOON. THESE CRITICAL FIRE WEATHER
CONDITIONS WILL PERSIST INTO THE EVENING. VERY LITTLE OR NO
PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW ISOLATED
THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT IN FERGUS
COUNTY THIS AFTERNOON AND BEHIND THE FRONT NEAR THE CANADIAN
BORDER THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND
DECREASE BEHIND THE COLD FRONT THIS EVENING...BRINGING COOLER
TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$

MTZ112-113-115-192200-
/O.CON.KTFX.FW.W.0001.090719T1800Z-090720T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-HILL AND BLAINE COUNTIES-CHOUTEAU AND FERGUS COUNTIES-
453 AM MDT SUN JUL 19 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES
112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES
112...113 AND 115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS WILL DEVELOP THIS AFTERNOON AS A
COLD FRONT APPROACHES NORTH CENTRAL MONTANA. WEST TO SOUTHWEST
WINDS OF 15 TO 25 MPH WITH GUSTS TO 35 MPH WILL DEVELOP TODAY
ALONG AND AHEAD OF THE FRONT. RELATIVE HUMIDITIES WILL ALSO FALL
INTO THE TEENS THIS AFTERNOON. THESE CRITICAL FIRE WEATHER
CONDITIONS WILL PERSIST INTO THE EVENING. VERY LITTLE OR NO
PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW ISOLATED
THUNDERSTORMS ARE POSSIBLE AHEAD OF THE COLD FRONT IN FERGUS
COUNTY THIS AFTERNOON AND BEHIND THE FRONT NEAR THE CANADIAN
BORDER THIS EVENING. WINDS WILL SHIFT TO THE NORTHWEST AND
DECREASE BEHIND THE COLD FRONT THIS EVENING...BRINGING COOLER
TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
000 
WWUS85 KTFX 192055
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
255 PM MDT SUN JUL 19 2009

MTZ112-192200-
/O.CAN.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/
EASTERN GLACIER/TOOLE/CENTRAL AND EASTERN PONDERA/LIBERTY
COUNTIES-
255 PM MDT SUN JUL 19 2009

...RED FLAG WARNING IS CANCELLED FOR FIRE WEATHER ZONE 112...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE RED
FLAG WARNING FOR FIRE WEATHER ZONE 112. 

THE CANADIAN FRONTAL BOUNDARY THAT PUSHED THROUGH THE REGION
EARLIER TODAY HAS BROUGHT COOLER TEMPERATURES AND HIGHER
HUMIDITIES TO THE REGION. THEREFORE THE RED FLAG WARNING HAS BEEN
CANCELLED. 

$$

MTZ113>115-200300-
/O.CON.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
255 PM MDT SUN JUL 19 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR NORTH CENTRAL MONTANA FIRE WEATHER ZONES 113...114 AND
115 FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR
NORTH CENTRAL MONTANA FIRE WEATHER ZONES 113...114 AND 115 FOR GUSTY
WINDS AND LOW RELATIVE HUMIDITIES.

CRITICAL FIRE WEATHER CONDITIONS HAVE DEVELOPED THIS AFTERNOON AHEAD
OF A COLD FRONT WHICH WILL MOVE THROUGH THE REGION LATER THIS
EVENING. WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS TO 35
MPH WILL CONTINUE THROUGH THIS EVENING BEFORE WINDS SHIFT TO THE
NORTH AND NORTHWEST BEHIND THE COLD FRONT. RELATIVE HUMIDITIES WILL
REMAIN IN THE TEENS AHEAD OF THE COLD FRONT. THE COLD FRONT WILL
PUSH SOUTH THROUGH THE REGION BETWEEN 1800 AND 2100. VERY LITTLE
OR NO PRECIPITATION IS EXPECTED WITH THE COLD FRONT...BUT A FEW
ISOLATED THUNDERSTORMS ARE POSSIBLE BEHIND THE FRONT NEAR THE
CANADIAN BORDER LATE THIS EVENING. WINDS WILL SHIFT TO THE
NORTHWEST AND DECREASE BEHIND THE COLD FRONT...BRINGING COOLER
TEMPERATURES AND HIGHER RELATIVE HUMIDITIES TO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THESE
AREAS OF THIS RED FLAG WARNING.

&&

$$
HOENISCH
000 
WWUS85 KTFX 200251
RFWTFX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
851 PM MDT SUN JUL 19 2009

MTZ113>115-200400-
/O.EXP.KTFX.FW.W.0001.000000T0000Z-090720T0300Z/
HILL AND BLAINE COUNTIES-
LEWIS AND CLARK NATIONAL FOREST ROCKY MOUNTAIN DISTRICT/ROCKY
MOUNTAIN FRONT-CHOUTEAU AND FERGUS COUNTIES-
851 PM MDT SUN JUL 19 2009

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

RELATIVE HUMIDITIES ARE INCREASING ACROSS THE AREA AND WIND SPEEDS
ARE DECREASING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT
9 PM.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Jul 18, 10:23 AM MDT, 4 hours 26 minutes earlier.

Area forecast discussion, Jul 18, 10:23 AM MDT, 4 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1023 AM MDT SAT JUL 18 2009

.UPDATE...
NO SIGNIFICANT CHANGES TO THE UPDATE...SLIGHTLY RAISED MINIMUM
TEMPERATURES FOR TOMORROW MORNING AND INCREASED CLOUD COVER TO
ACCOUNT FOR UPPER LEVEL MOISTURE MOVING ACROSS THE AREA TODAY.
OTHERWISE FORECAST REMAINS ON TRACK AND NEXT MAJOR UPDATE WILL BE
WITH THE AFTERNOON PACKAGE. SUK

&&

.AVIATION...
UPDATED 1800Z.
VFR CONDITIONS WILL PREVAIL THROUGH THE NEXT 24 HRS AS A STRONG
RIDGE OF HIGH PRESSURE SHIFTS EAST ACROSS THE REGION. WARM/DRY AND
GENERALLY CLEAR CONDITIONS WITH SCATTERED HIGH CLOUDS WILL CONTINUE
THROUGH TONIGHT JUST A FEW AFTERNOON CUMULUS THROUGH THIS EVENING.
ASIDE FROM SOME LOCALLY BREEZY AFTERNOON WINDS DURING THE HRS OF
PEAK HEATING...LIGHT WINDS WINDS WILL PREVAIL. HOENISCH

&&

.PREV DISCUSSION...
/ISSUED 505 AM MDT SAT JUL 18 2009/
TODAY THROUGH MONDAY EVENING...LARGE UPPER RIDGE EXTENDS FROM THE
FOUR CORNERS INTO SOUTHWEST CANADA. IN OUR AREA...THE RIDGE AXIS
IS OVER THE CONTINENTAL DIVIDE AND WILL SLOWLY DRIFT EASTWARD
DURING THE DAY. SKIES WILL REMAIN MOSTLY CLEAR TODAY WITH LIGHT
WINDS...ALLOWING HIGH TEMPS TO REACH LOW TO MID 90S OVER LOWER
ELEVATIONS...MAKING IT THE HOTTEST DAY OF THE SEASON SO FAR.
CURRENT SATELLITE IMAGERY SHOWS A FEW SMALL STREAMERS OF PACIFIC
MOISTURE CROSSING THRU THE NORTHERN PORTION OF THE RIDGE SO KEPT A
MINIMAL CHANCE OF ISOLATED THUNDERSTORMS OVER THE SOUTHWEST
MOUNTAINS FOR LATE AFTN/EVE. MODELS STILL IN GOOD AGREEMENT THAT
UPPER RIDGE WILL WEAKEN ON SUNDAY AS A SHORTWAVE TROF PUSHES
ACROSS ALB/BC. SURFACE COLD FRONT FROM THIS TROF WILL MAKE ITS WAY
ACROSS THE REGION ON SUN AFTN. WITH VERY SPARSE MOISTURE TO WORK
WITH...EXPECT THE FRONT WILL GENERATE LITTLE/NO PRECIPITATION IN
THE NORTHERN AND CENTRAL ZONES...BUT WILL PRODUCE BREEZY TO GUSTY
WINDS NEAR AND BEHIND THE FRONT. SOUTHWEST ZONES WILL HAVE A BIT
MORE MOISTURE AND SLIGHTLY BETTER CHANCE OF ISOLATED
THUNDERSTORMS...WITH SOME DEVELOPING BEFORE THE FRONT ARRIVES
THERE SUN EVE. AS NOTED YESTERDAY...SPEED OF FRONTAL PASSAGE WILL
DETERMINE HIGH TEMPS ON SUNDAY...BUT GENERALLY MOST SITES WILL
COOL BY 4 TO 6 DEG FROM TODAYS HIGHS. AS THE UPPER TROF PASSES TO
THE EAST ON MON...REGION WILL BE IN NORTHWEST FLOW PATTERN ON THE
EASTERN FLANK OF THE UPPER RIDGE. THIS WILL KEEP TEMPS NEAR TO
SLIGHTLY BELOW NORMAL UNDER MOSTLY CLEAR SKIES. WARANAUSKAS

MONDAY NIGHT THROUGH THURSDAY NIGHT...AN UPPER LEVEL TROUGH OF  LOW
PRESSURE WILL CONTINUE TO MOVE EAST OF THE AREA MONDAY NIGHT. WEAK
ENERGY WILL MOVE THROUGH THE RESULTING NORTHWESTERLY FLOW
ALOFT...BUT MOISTURE IS FAIRLY LIMITED...SO ONLY KEPT A SLIGHT
CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE SOUTHWEST MONTANA
MOUNTAINS. AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL THEN GRADUALLY
BUILD INTO THE GREAT BASIN AND NORTHERN ROCKIES TUESDAY THROUGH
WEDNESDAY NIGHT. THIS WILL BRING A SLIGHT CHANCE OF
AFTERNOON/EVENING SHOWERS/THUNDERSTORMS MAINLY OVER THE MOUNTAINS. A
GENERALLY WEAK FLOW ALOFT WILL KEEP MOST ACTIVITY FROM OUT OVER THE
PLAINS. HOWEVER...A DISTURBANCE IN THE LINGERING NORTHWEST FLOW WILL
MOVE ALONG THE HI-LINE FOR A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS THERE. A SHORTWAVE TROUGH WILL THEN MOVE ACROSS THE
PACIFIC NORTHWEST TOWARD MONTANA THURSDAY INTO THURSDAY NIGHT...FOR
A BETTER CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS THE ENTIRE AREA.
TEMPERATURES WILL BE NEAR NORMAL TO BEGIN THIS PERIOD...BUT THEY
WILL WARM TO AROUND 5 DEGREES ABOVE NORMAL BY THE END OF THE PERIOD.
COULSTON

FRIDAY THROUGH SATURDAY...MODELS ARE IN FAIR AGREEMENT DURING
THIS PERIOD. A SHORTWAVE TROUGH FLATTENS A PERSISTENT LONG WAVE
RIDGE THAT IS OVER THE PACIFIC NORTHWEST AS THE TROUGH MOVES
SOUTHEAST ACROSS THE FORECAST AREA FRIDAY. BEHIND THE TROUGH...THE
RIDGE REBUILDS ALONG THE WEST COAST...RESULTING IN A NORTHWESTERLY
FLOW OVER THE REGION. A FEW WEAK DISTURBANCES MOVE THROUGH THIS
FLOW... RESULTING IN AN UNSETTLED PERIOD WITH PARTLY CLOUDY SKIES
WITH ISOLATED SHOWERS AND THUNDERSTORMS. THUNDERSTORMS WILL BE
MORE WIDESPREAD EACH AFTERNOON AND EVENING. A WEAK COOL FRONT
ASSOCIATED WITH THE TROUGH WILL RESULT IN TEMPERATURES COOLING TO
NEAR...OR A LITTLE BELOW SEASONAL AVERAGES. EK

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  95  62  89  53 /   0  10  10  20
CTB  91  57  84  49 /   0  10  10  10
HLN  96  62  91  55 /   0  10  10  20
BZN  97  57  91  50 /   0  10  20  30
WEY  84  46  79  43 /  10  10  20  30
DLN  91  57  84  50 /  10  10  30  30
HVR  95  59  93  54 /   0  10  10  20
LWT  90  57  86  51 /   0  10  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY AFTERNOON THROUGH SUNDAY EVENING
FOR MTZ112-113-115.

&&

SHORT TERM...SUK
LONG TERM...COULSTON
AVIATION...HOENISCH

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jul 18, 3:54 AM MDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
354 AM MDT SAT JUL 18 2009

MTZ010-011-013-044>047-051-191000-
EASTERN GLACIER-HILL-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-
BLAINE-FERGUS-
354 AM MDT SAT JUL 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON AND SUNDAY EVENING FOR
GUSTY WINDS...LOW HUMIDITIES AND ISOLATED DRY THUNDERSTORMS.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW FOR MONDAY
THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-009-012-014-015-048>050-052>055-191000-
BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-CASCADE-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-
SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
354 AM MDT SAT JUL 18 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Red Flag Warnings in Montana, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.